Cuesta Leon, Mabel
Existence results for quasilinear problems via ordered sub and supersolutions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6 : Tome 6 (1997) no. 4 , p. 591-608
Zbl 0910.35055 | MR 1624298
URL stable : http://www.numdam.org/item?id=AFST_1997_6_6_4_591_0

Bibliographie

[1] Amann (H.) .- Fixed Point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), pp. 620-709. MR 415432 | Zbl 0345.47044

[2] Amann (H.) and Crandall (M.G.) .- On existence theorems for semilinear elliptic boundary problems, Indiana Univ. Math. J. 27 (1978), pp. 779-789. MR 503713 | Zbl 0391.35030

[3] Boccardo (L.), Murat (F.) and Puel (J.-P.) .- Résultats d'existence pour certains problèmes elliptiques quasilinéaires, Ann. Scuola Norm. Sup., Pisa, 11 (1984), pp. 213-235. Numdam | MR 764943 | Zbl 0557.35051

[4] Clément (P.) and Sweers (G.) .- Getting a solution between sub and supersolutions without monotone iterations, Rendiconti dell' Istituto di Matematica dell'Università de Trieste, 19 (1987), pp. 189-194. MR 988383 | Zbl 0687.35037

[5] Diaz (J.I.) .- Nonlinear P.D.E. and free boundaries, Vol. 1, Elliptic Equations, Pitman Research Notes in Mathematics, 106 (1985). MR 853732 | Zbl 0595.35100

[6] Dancer (E.N.) and Sweers (G.) .- On the existence of a maximal weak solutions for a semilinear elliptic equation, Diff. and Int. Equations 2, n° 4 (1989), pp. 533-540. MR 996759 | Zbl 0732.35027

[7] Deuel (J.) and Hess (P.) .- A criterion for the existence of solutions of nonlinear elliptic boundary value problems, Proc. Royal Soc. of Edinburgh A74 (1975), pp. 49-54. MR 440191 | Zbl 0331.35028

[8] Hess (P.) . - On a second order nonlinear elliptic boundary value problem, Non Linear Analysis (ed. by L. Cesari, R. Kannan and H. F. Weinberger), Academic Press, New York (1978), pp. 99-107. MR 499094 | Zbl 0464.35041

[9] Kato (T.) .- Schrodinger operators with singular potentials, Israel J. Math. 13 (1972), pp. 135-148. MR 333833 | Zbl 0246.35025

[10] Kura (T.) .- The weak subsolution-supersolution method for second order quasilinear equations, Hiroshima Math. J. 19 (1989), pp. 1-36. MR 1009660 | Zbl 0735.35056

[11] Mitidieri (E.) and Sweeps (G.) .- Existence of a maximal solution for quasimonotone elliptic systems, Diff. and Int. Equations, 7, n° 6 (1994), pp. 1495-1510. MR 1269667 | Zbl 0809.35027

[12] Nečas (J.) .- Introduction to the Theory of NonLinear Elliptic Equations, John Wiley & Sons (1983). Zbl 0643.35001

[13] Tolksdorf (P.) .- On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. P.D.E. 8, n° 7 (1983), pp. 773-817. MR 700735 | Zbl 0515.35024